# SDR AALA2020052649002

- Difficulty date: May 23, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 32,511 hours, 13,168 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Worn
- Location: Thrust Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND ENGINE INBOARD THRUST LINK FORWARD MOUNT HARDWARE LOOSE AND WORN. REPLACED AND SECURED HARDWARE PER AMM 72-21-02.
